| Model Number |
MMT-522LNAL |
| Medical Device Problem Code |
Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call the insulin pump squirted out insulin during priming.The customer¿s blood glucose was unknown.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will not be returned for analysis.